# SDR AALA20060941

- Difficulty date: October 27, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT EXIT SIGN AT RIGHT NUMBER ONE DOOR HAS BROKEN BASE.  REPLACED EMERGENCY LIGHT ASSEMBLY FOR EXIT SIGN AT RIGHT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
